# SDR UIEA2025111001295

- Difficulty date: November 11, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 102,134 hours, 17,135 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: 66706670
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#8 MLG BLEW OUT TOWER REPORTED SMOKE & TIRE DEBRIS ON RUNWAY.  R & R NR 8 MWA IAW AMM 32-45-01 & IPC 32-45-03-02. C/W BLOWN TIRE  CHAP 5 INSP IAW AMM 05-51-25. R & R NR 7 MWA IAW AMM 32-45-01. R & R NLG STEERING CYLINDER IAW AMM 32-53-11.  OPS CHKD NORMAL. NO LEAK NOTED. CUTOUT DAMAGED AREA AT BS 148 WTB FRAME LWR FLANGE IAW SRM 51-10-01. PERFORMED NDT AT WT OUT & OPEN BOLT HOLES PER NDTM PT 6 51-00-00.  NO FURTHER DEFECTS NOTED. ACCOMPLISHED REPAIR AT LT WTB FAIRING BS 1580 LT IAW SRM 53-00-71 & 51-40-02.  PERFORMED NDT AROUND WT OUT & OPEN BOLT HOLES IAW NDTM PT6 51-00-00. NO FURTHER DEFECTS NOTED. R & R NR 8 ANTISKID CONTROL VALVE IAW AMM 32-42-02. OPS CHKD OK. R & R NR 7 BRAKE ASSY IAW AMM 32-41-15. OPS CHKD OK.  R & R CONN DV69 IAW WDM 32-42-15. OPS CHKD OK. R & R BSCU IAW AMM 32-42-01. OPS CHKD OK IAW AMM 32-42-001.  R & R BRAKE ASSY IAW AMM 32-41-15. OPS CHKD OK. R & R NR 8 MLG BRAKE TEMP SENSOR IAW AMM 32-46-01/401. OPS CHKD OK. REMOVED LT AFT WTB PANEL 193BL IAW AMM 53-51-01. REPAIRED PANEL IAW SRM 51-70-07, 53-00-70 & AMM 51-42-11.  REMOVED LT AFT  WTB FAIRING PANEL 198CL IAW AMM 53-51-01. REPAIR ACCOMPLISHED IAW SRM 51-70-07 & AMM 51-42-11.  REMOVED LT AFT FUSELAGE WTB FAIRING PANEL 193DL & REPAIRED IAW SRM 51-70-07, 53-00-70 & AMM 51-24-11.  NO FURTHER DEFECTS NOTED.  ORIGINAL SUBMISSION DATE: 11/12/2025
